# SDR CA120229006

- Difficulty date: February 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 49,348 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) TOTAL CYCLES SINCE O/H-6166, ACTUATOR DAMAGE, THEADED PORTION OF END CAP CRACKED 270 DEGREE OF CIRCUMFIRENCE, PILOT NOTICED DURING TAXI FOR TAKE-OFF RT OTBD SPOILER NOT DEPLOYED, UPON INSPECTION AT THE SCENE , FOUND HYDRAULIC FLUID LEAKING FROM THE RT OTBD WING, FURTHER INSPECTION FOUND 1 QT OF HYDRAULIC FLUID LOSS IAW 10 MIN OF ENGINE OPERATION .  MAINTENENCE FOUND ACTUATOR BROKEN AND RESULTING DAMAGE TO MOUNTING BRACKET AT REAR SPAR.
